Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniform bounds for stably integral points
on elliptic curves


Author: Patricia L. Pacelli
Journal: Proc. Amer. Math. Soc. 127 (1999), 2535-2546
MSC (1991): Primary 11Gxx, 14Gxx
Published electronically: May 19, 1999
MathSciNet review: 1676288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a conjecture by Lang and Vojta regarding integral points on varieties of logarithmic general type implies the existence of a uniform bound on the number of stably $S$-integral points on an elliptic curve over a degree-$d$ number field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11Gxx, 14Gxx

Retrieve articles in all journals with MSC (1991): 11Gxx, 14Gxx


Additional Information

Patricia L. Pacelli
Affiliation: Department of Mathematics, Barnard College, Columbia University, New York, New York 10027-6598
Email: pacelli@math.columbia.edu

DOI: https://doi.org/10.1090/S0002-9939-99-05429-5
Received by editor(s): September 2, 1997
Published electronically: May 19, 1999
Additional Notes: It is a pleasure to thank Dan Abramovich and Glenn Stevens for encouraging me to pursue this work. Dan Abramovich was also kind enough to read earlier versions of this paper and provide extremely helpful comments
Communicated by: Ron Donagi
Article copyright: © Copyright 1999 American Mathematical Society